# SDR COMA0760366

- Difficulty date: May 8, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- Aircraft time: 31,723 hours, 29,601 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 31,723 hours, 29,601 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS VERIFIED WITH EDDY CURRENT ON SEMI-PRESSURE BULKHEAD AT FS 559 BETWEEN RBL 9 AND RBL 18.  REPAIRED SEMI-PRESSURE BULKHEAD AT FS 559 AS PER REO 601R-53-41-353.
